Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes regurgitation of small quantity of food?

Answered by
Dr.
Dr. Deepak Kishore Kaltari

General Surgeon

Practicing since :2002

Answered : 3191 Questions

default
Posted on Mon, 25 Aug 2014 in Child Health
Question: My baby is 8 week old.....she was premature born at 31 weeks. She is straining and griping lots during the day n seems very irritable.some days she brings up bit milk after feeding and cries alot most days in the evenings ,however she does burp well after her feeds. What can this mean ?
doctor
Answered by Dr. Deepak Kishore Kaltari 1 hour later
Brief Answer:
Additional information required

Detailed Answer:
Hi

Welcome to Healthcare-Magic
Greetings of the day
Dear Ms XXXXXXX

Babies usually regurgitate small quantity of feeds occasionally. There seems to be no cause for concern. Does she bring up milk after every feeds ?

I would require additional information for me to be able to assist you further

1. Does she bring up milk after every feeds ?
2 Does she strain while passing urine or stools?
3. Does she sleep well after feeds?
4. Is she on exclusive breast feeding or also on top feeds ? If on breast feeding, is the feed adequate?
5. Is there any diaper rash ?

Awaiting your response


Take care

Best regards
Dr Deepak XXXXXXX
MBBS, MS, MCh
Consultant Pediatric Surgeon

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepak Kishore Kaltari 7 minutes later
She is formula fed. Yes feeds well n brings up milk sometimes not each time.

No nappy rash.

She just strains alot n sometines before passing stools
doctor
Answered by Dr. Deepak Kishore Kaltari 4 minutes later
Brief Answer:
It is normal in formula feed babies

Detailed Answer:
Hi
Dear Ms XXXXX

She could be bringing up milk due to
1. Regurgitation
2. Feed allergy

Occasionally bringing up milk is acceptable. If possible let the baby be on exclusive breast feeding

If the passage of stools is regular and not hard there is no cause of concern. Babies who are on formula feeds usually strain while passing stools. I hope she is putting on weight adequately

Wishing you a happy motherhood


Take care

Best regards
Dr Deepak
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepak Kishore Kaltari 1 hour later
Yes putting on weight well. Can it b colic?
doctor
Answered by Dr. Deepak Kishore Kaltari 2 minutes later
Brief Answer:
Likely to be staining while passing stools

Detailed Answer:
Dear Ms XXXXXX

It can be either colic or staining while passing stools seen in formula feed babies.

If there are no other symptoms then there is no cause for concern.

Take care

Best regards
Deepak
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepak Kishore Kaltari 1 hour later
Alot if crying every eve too for many hours ?
doctor
Answered by Dr. Deepak Kishore Kaltari 41 minutes later
Brief Answer:
Likely to be colic

Detailed Answer:
Dear Ms XXXXXX

From this description it's likely to be colic. Giving Colimex drops will be helpful.


Take care

Best regards
Dr Deepak
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?